# SDR FDEA201205011689

- Difficulty date: May 1, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 44,644 hours, 13,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: A53811318200
- Condition: Cracked
- Location: Fuselage
- Part time: 44,644 hours, 13,768 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME40 PICK UP ANGLE FOUND CRACK EXTENDED FURTHER THAN STOP HOLE  (EXTENDED CRACK LENGTH:0.2INCHES) COMPLY WITH EA 6-5310-161218, PART 1.
